# SDR DALA1154050693

- Difficulty date: September 11, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN DENTED 18" AFT OF FWD EDGE 3" UP FROM BOTTOM.  FABRICATED DOUBLER AND FILLER IAW SRM 757-52-30-01 REPAIR 4 PG 201.  INSTALLED DOUBLER AND FILLER REPAIR AT FWD CARGO DOOR IAW SRM 757-52-30-01 REPAIR 4 PG 201.  AT SAA/SATDURING HMV ON N/R 187827 W/O 88598850001.
